New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Brig
Regular Member


Date Joined Apr 2008
Total Posts : 33
   Posted 5/15/2008 12:24 AM (GMT -6)   
I am relatively new to this site Hi everyone and was diagnosed with Crohns and Sacroiliitis December 07 though I think I had it for years earlier. I am weaning off Prednisone at them moment and I am on 6MP. I will be completely off Pred in 4 weeks and counting. I have gained so much weight on the Prednisone that to add everything that comes with Crohns I also feel like a fat slob.

Is this common, will the weight shift when I am off the prednisone or will I have to work extra hard to lose it. Any one with experience to share here I am grateful.

 

PS Out of curiosity where is everyone from, I am from Australia.


ERANJO
Regular Member


Date Joined Apr 2008
Total Posts : 60
   Posted 5/15/2008 6:14 AM (GMT -6)   
As crazy as this sounds, I actually dropped weight while on Prednisone, I am now on Humira, and I feel like I am putting the pounds on.
Kelly

MaggieLou
Regular Member


Date Joined Apr 2008
Total Posts : 31
   Posted 5/15/2008 6:19 AM (GMT -6)   
I am have been on Humira for a little over a year and I have gained about 20 pounds.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 23, 2017 9:41 PM (GMT -6)
There are a total of 2,829,980 posts in 310,623 threads.
View Active Threads


Who's Online
This forum has 152731 registered members. Please welcome our newest member, maryancilla.
399 Guest(s), 9 Registered Member(s) are currently online.  Details
Harhar231, imagardener2, bluelyme, Nell79, summer16, The Dude Abides, searchinginla, Emma Dawson, ddyss


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer